| Model Number |
SN6CWS |
| Medical Device Problem Code |
Device Damaged by Another Device (2915)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/04/2022
Type of Reportable Event
Malfunction
Event or Problem Description
A physician reported during implantation of intraocular lens (iol), a scratch on iol optic was noted.The lens was then removed immediately and the surgery was completed using a back up lens.There was no patient harm.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).